Dizzy Spells After BA Last Monday? (photo)

I slept a good part of last week. Friday I began having dizzy spells. I haven't taken much of the pain meds and I feel like I've been eating and drinking a good bit. What could be causing the dizziness? There doesn't seem to be anything wrong with my breasts. My doctor is out of town until next week when I have another post op. just trying to see what I can do in the meantime.

Doctor Answers (4)

Dizziness after breast augmentation should be checked out by physician.

+1

The dizziness may or may not be related to the breast augmentation. Nevertheless it can have many causes and should be checked out by your surgeon or another physician.


Atlanta Plastic Surgeon
4.5 out of 5 stars 7 reviews

Dizzy spells after breast augmentation

+1

If you are not having problems with the pain medication and your plastic surgeon is out of town then you may want to follow up with your family physician.  These are not normal symptoms after a breast augmentation.  A more detailed medical history is needed.  

Jeffrey Zwiren, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 7 reviews

Breast augmentation with post op dizzy spells

+1

Thank you for your question. You should be seen by a physician either your primary care doctor or the plastic surgeon covering for your surgeon.

Lisa M. DiFrancesco, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 10 reviews

You might also like...

Dizzy Spells After BA Last Monday?

+1

This won't get properly sorted out over the internet. Since your surgeon is away, a call to your primary physician seems the right choice at this point. 

All the best. 

Jourdan Gottlieb, MD
Seattle Plastic Surgeon
4.5 out of 5 stars 30 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.